Menu
1-888-835-9428

Navigation

1-877-524-5885

The Classic Symptoms Of A Vicoprofen Overdose

It is possible to overdose on virtually every drug and if you, or somebody you know, will be taking one on a regular basis, then it is certainly advisable to know the different symptoms that may indicate that they have indeed taken an overdose. In a number of instances an overdose may prove to be fatal if the correct treatment is not administered so, in order to help you, these are the classic symptoms of a potential Vicoprofen overdose.

Prior to discussing the symptoms it can be useful to just give a reminder as to what Vicoprofen is used for. Vicoprofen is a drug that combines both Hydrocodone and Ibuprofen and it is used to help people with short-term severe pain. The Hydrocodone is a very strong opioid painkiller while the Ibuprofen is an anti inflammatory that works by inhibiting the ability of the body to develop pain and inflammation in the first place.

The symptoms of a Vicoprofen overdose.

There is no way of knowing in advance how many of the symptoms of a Vicoprofen overdose may be prevalent and neither can you predict how severe they may be as they do vary between people. If there is any cause for concern, then you should always play it safe and get some medical attention as soon as possible as mild symptoms can easily develop into ones that are more severe and it should be remembered that there is a chance that it could prove to be fatal for some people.

The symptoms to look out for include: the person being extremely drowsy or difficulty in being able to arouse them at any point, nausea, a slow and weak pulse, their lips turning blue, breathing becoming more shallow and labored, pinpoint pupils, the person may be very confused or making very little sense, fainting or just feeling very light headed, low blood pressure, cardiac arrest, and finally there is a chance that they could end up in a coma.

The treatment for a Vicoprofen overdose.

If you believe that somebody has indeed taken a Vicoprofen overdose, then you are advised to try to find out how much they have taken as well as the time they took the drug as this is information that will prove to be useful to the doctors. By knowing this information they can then plan the best treatment, but in general it will tend to involve the same approach for the vast majority of people.

The time part is very important because if the overdose has happened relatively recently, then the first course of action will often be their stomach being pumped and they will be encouraged to vomit through certain medication being given to them. The idea behind this treatment is that it will prevent as much of the medication from being absorbed into the system and this will then lower the effect it has on their general health and increase the chances of a complete recovery.

Some people may require some assistance in keeping an airway open and there is also the possibility of a drug having to be administered that will counteract the effects of the Vicoprofen and for this Naloxone may be used especially if the person is having some breathing problems as a result of taking it. Oral activated charcoal may also be given in order to absorb some of the Ibuprofen and this can prevent problems such as excessive bleeding in the body.

The patient will then have their vital signs monitored due to their being the risk of both breathing as well as heart problems with any reactions being treated as and when they happen. The patient can expect to be kept in hospital for a number of days and this may vary depending on how much of the Vicoprofen was taken and the potential long-term damage that may have been caused by it.

Recovering from a Vicoprofen overdose is entirely possible as long as treatment is received at the earliest opportunity. There is a risk of an overdose being fatal if the symptoms are ignored or there may also be a chance that there could be some long-term damage done to various parts of the body if it is left untreated. If you have any cause for concern, then do get medical help immediately as it is always better to be safe rather than allowing the symptoms to develop into something that could be a lot worse.

1-877-524-5885

FIND A DRUG REHAB

Facts

1-888-835-9428

Supported Organizations: